On the Irreversibility Effect

Freixas, Xavier and Laffont, Jean-Jacques (1984) On the Irreversibility Effect. In: Bayesian Models in Economic Theory Elsevier North-Holland. Series “Studies in Bayesian econometrics”, Vol. 5. pp. 105-114. ISBN 9780444865021

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/3983
Item Type: Book Section
Language: English
Date: 1984
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:54
Last Modified: 07 Mar 2018 13:23
OAI ID: oai:tse-fr.eu:3983
URI: http://publications.ut-capitole.fr/id/eprint/16087

Actions (login required)

View Item View Item